MathSciNet Relay Station
MathSciNet bibliographic data
MR179192 (31 #3441) 15.15
Ben-Israel, A.; Charnes, A. Contributions to the theory of generalized inverses. J. Soc. Indust. Appl. Math. 11 1963 667–699.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement